# SDR AALA202505113960

- Difficulty date: May 9, 2025
- Submitted: May 11, 2025
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 26,241 hours, 10,601 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR MID LATCH REQUIRES ADJUSTMENT, IT IS DIFFICULT TO UNLOCK DOOR VIA MANUAL TURNKBNOB WITHOUT SELECTING THE ELECTRONIC UNLOCK ON THE FLIGHT DECK DOOR PANEL. MAINTENANCE LUBRICATED THE FLIGHT DECK DOOR LATCH ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
